MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18770
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/16/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during the cuff test, it was found that the cuff leak the air.There was no patient involved.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation and the reported event that an air leak was noted in the cuff.The product was used for treatment.A visual inspection was performed, and it was observed the cuff presented a small cut.The product did not meet specification.The device history record (dhr) was reviewed and no discrepancies were found.Information has been added to the database and trends will continue to be monitored.Correction: (name, email), (phone).If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key7180483
Report Number2936999-2018-00024
Device Sequence Number877616
Product Code BTR
UDI-Device Identifier60884522007592
UDI-Public60884522007592
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2021
Device Model Number18770
Device Catalogue Number18770
Device Lot Number16J0677JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2018
Initial Date Received by Manufacturer 12/26/2017
Supplement Date Received by Manufacturer04/05/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1